# SDR UIEA2019052104260

- Difficulty date: May 19, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 84,133 hours, 19,751 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WXR SYS STATUS MESSAGE. ( RESET L & R RADAR CB'S. PERFORMED WX RADAR OPERATIONAL TEST. NO DEFECTS AT THIS TIME PER AMM 34-43-00. )
